Works matching DE "MATRIX rings"
Results: 379
Resin Composite Restorations: Innovations and Technology Continue to Drive Success.
- Published in:
- Compendium of Continuing Education in Dentistry (15488578), 2025, v. 46, n. 2, p. 94
- By:
- Publication type:
- Article
iMatrix<sup>TM</sup> Clear Sectional Matrix System: Ideal for Class II Restorations.
- Published in:
- 2024
- By:
- Publication type:
- Product Review
Local derivations of subrings of matrix rings.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 145, doi. 10.1023/B:AMHU.0000045539.32024.db
- By:
- Publication type:
- Article
On the lattice of matric-extensible radicals.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 163, doi. 10.1023/B:AMHU.0000003900.01872.72
- By:
- Publication type:
- Article
Formal Matrices and Their Determinants.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 3, p. 341, doi. 10.1007/s10958-015-2610-3
- By:
- Publication type:
- Article
Parabolic Factorization for a Matrix Ring.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 479, doi. 10.1007/s10958-014-2056-z
- By:
- Publication type:
- Article
Projections of Finite Rings.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 4, p. 353, doi. 10.1007/s10469-024-09750-5
- By:
- Publication type:
- Article
The group K of a generalized matrix ring.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 3, p. 250, doi. 10.1007/s10469-013-9238-5
- By:
- Publication type:
- Article
Isomorphism of generalized matrix rings.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 4, p. 258, doi. 10.1007/s10469-008-9016-y
- By:
- Publication type:
- Article
La identidad de Amitsur-Levitzki.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 1, p. 148
- By:
- Publication type:
- Article
THE STRUCTURE OF MATRIX POLYNOMIAL ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 137, doi. 10.24330/ieja.1151001
- By:
- Publication type:
- Article
ON I-FINITE LEFT QUASI-DUO RINGS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 161, doi. 10.24330/ieja.1058427
- By:
- Publication type:
- Article
L-STABLE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 63, doi. 10.24330/ieja.852012
- By:
- Publication type:
- Article
NILPOTENT AND LINEAR COMBINATION OF IDEMPOTENT MATRICES.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 220, doi. 10.24330/ieja.768269
- By:
- Publication type:
- Article
BASES AND AUTOMORPHISM MATRIX OF THE GALOIS RING GR(p<sup>r</sup>, m) OVER Z<sub>p</sub><sup>r</sup>.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 206, doi. 10.24330/ieja.768265
- By:
- Publication type:
- Article
ON A SPECIAL PRESENTATION OF MATRIX ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 27, p. 13, doi. 10.24330/ieja.662946
- By:
- Publication type:
- Article
IDEMPOTENTS IN CERTAIN MATRIX RINGS OVER POLYNOMIAL RINGS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 27, p. 1, doi. 10.24330/ieja.662942
- By:
- Publication type:
- Article
Deflection of Buried Pipes.
- Published in:
- Journal: American Water Works Association, 2022, v. 114, n. 1, p. 68, doi. 10.1002/awwa.1847
- Publication type:
- Article
Rings and finite fields whose elements are sums or differences of tripotents and potents.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 5, p. 817, doi. 10.55730/1300-0098.3543
- By:
- Publication type:
- Article
Semiclean rings.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 5, p. 1406, doi. 10.55730/1300-0098.3437
- By:
- Publication type:
- Article
On mj-clean ring and strongly mj-clean ring.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 2015, doi. 10.55730/1300-0098.3249
- By:
- Publication type:
- Article
Structure of annihilators of powers.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 1945, doi. 10.55730/1300-0098.3243
- By:
- Publication type:
- Article
On characterization of tripotent matrices in triangular matrix rings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 1914, doi. 10.3906/mat-2103-109
- By:
- Publication type:
- Article
On self-orthogonality and self-duality of matrix-product codes over commutative rings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1180, doi. 10.3906/mat-2007-30
- By:
- Publication type:
- Article
On elements whose Moore–Penrose inverse is idempotent in a *-ring.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 878, doi. 10.3906/mat-2101-93
- By:
- Publication type:
- Article
Generalized π-Baer rings.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2021, doi. 10.3906/mat-2005-30
- By:
- Publication type:
- Article
On the n-strong Drazin invertibility in rings.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2659, doi. 10.3906/mat-1905-50
- By:
- Publication type:
- Article
On matrix rings with the SIP and the Ads.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2657, doi. 10.3906/mat-1609-77
- By:
- Publication type:
- Article
Some properties of e-symmetric rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2389, doi. 10.3906/mat-1709-10
- By:
- Publication type:
- Article
Certain strongly clean matrices over local rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2296, doi. 10.3906/mat-1802-10
- By:
- Publication type:
- Article
Zero-divisor graph of matrix rings and Hurwitz rings.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 201, doi. 10.3906/mat-1505-51
- By:
- Publication type:
- Article
Gorenstein homological dimensions of modules over triangular matrix rings.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 146, doi. 10.3906/mat-1504-67
- By:
- Publication type:
- Article
Some calculations of L-groups.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 55
- By:
- Publication type:
- Article
Ring endomorphisms with nil-shifting property.
- Published in:
- Journal of Linear & Topological Algebra, 2019, v. 8, n. 3, p. 191
- By:
- Publication type:
- Article
Hidden noise structure and random matrix models of stock correlations.
- Published in:
- Quantitative Finance, 2012, v. 12, n. 4, p. 567, doi. 10.1080/14697688.2012.664931
- By:
- Publication type:
- Article
Quasi-dual Baer modules.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 2, p. 497, doi. 10.1007/s40065-021-00316-2
- By:
- Publication type:
- Article
Rings having normality in terms of the Jacobson radical.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 1, p. 123, doi. 10.1007/s40065-018-0231-7
- By:
- Publication type:
- Article
OPTIMIZATION AND MATRIX CONSTRUCTIONS FOR CLASSIFICATION OF DATA.
- Published in:
- New Zealand Journal of Mathematics, 2011, v. 41, p. 65
- By:
- Publication type:
- Article
Linear Recurrent Double Sequences with Constant Border in M<sub>2</sub>(...<sub>2</sub>) are Classified According to Their Geometric Content.
- Published in:
- Symmetry (20738994), 2011, v. 3, n. 3, p. 402, doi. 10.3390/sym3030402
- By:
- Publication type:
- Article
Generalized Kloosterman sum over the ring M<sub>n</sub>(Z).
- Published in:
- Siauliai Mathematical Seminar, 2010, v. 5, n. 13, p. 121
- By:
- Publication type:
- Article
IDEMPOTENT GENERATORS OF INCIDENCE ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 3, p. 488, doi. 10.1017/S0004972724000078
- By:
- Publication type:
- Article
BAZ volume 107 issue 1 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 1, p. b1, doi. 10.1017/S0004972722001423
- Publication type:
- Article
A CHARACTERISATION OF MATRIX RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 1, p. 95, doi. 10.1017/S0004972722000697
- By:
- Publication type:
- Article
TRIPLET INVARIANCE AND PARALLEL SUMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. 118, doi. 10.1017/S0004972720001550
- By:
- Publication type:
- Article
RADICAL RELATED TO SPECIAL ATOMS REVISITED.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 2, p. 202, doi. 10.1017/S0004972714000811
- By:
- Publication type:
- Article
ON COHERENCE OF ENDOMORPHISM RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 2, p. 186, doi. 10.1017/S0004972709001014
- By:
- Publication type:
- Article
Metrics of graininess: robust quantification of grain count from the non-uniformity of scattering rings.
- Published in:
- Journal of Applied Crystallography, 2014, v. 47, n. 6, p. 1855, doi. 10.1107/S1600576714020822
- By:
- Publication type:
- Article
Strongly Prime Near-Ring Modules.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 6, p. 985, doi. 10.1007/s13369-011-0092-2
- By:
- Publication type:
- Article
Endomorphisms and Product Bases of the Baer-Specker Group.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/396475
- By:
- Publication type:
- Article
Rings in which elements are a sum of a central and a unit element.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 4, p. 619
- By:
- Publication type:
- Article